# SDR ZZDA2011322

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME SECTION, STA 908, LONG L29L TO L29R, CORROSION.  ACCOMPLISHED FRAME SECTION REPLACEMENT PER B717 SRM 53-20-07 FIG 201 REPAIR 3.
